# SDR ASOA2014032810226

- Difficulty date: March 22, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HAS DENT IN OUTER SKIN AT FS 340 AND APPROX WL 125.0.  COMPLIED REO 690-52-11-293. MAJOR REPAIR.
